Publications (23) Publications in which a researcher has participated

2021

  1. Generalizing Multiplicative Convex Functions

    Journal of Convex Analysis, Vol. 28, Núm. 3

  2. Geometry of spaces of homogeneous trinomials on R2

    Banach Journal of Mathematical Analysis, Vol. 15, Núm. 4

  3. Injectiveness and discontinuity of multiplicative convex functions

    Mathematics, Vol. 9, Núm. 9

2020

  1. Describing multiplicative convex functions∗

    Journal of Convex Analysis, Vol. 27, Núm. 3

  2. NON-DIFFERENTIABILITY OF THE CONVOLUTION OF DIFFERENTIABLE REAL FUNCTIONS

    Real Analysis Exchange, Vol. 45, Núm. 2, pp. 327-338

2019

  1. Algebraic genericity and the differentiability of the convolution

    Journal of Approximation Theory, Vol. 241, pp. 86-106

  2. On inequalities for convex functions

    Journal of Convex Analysis, Vol. 26, Núm. 2

2018

  1. On the size of special families of linear operators

    Linear Algebra and Its Applications, Vol. 544, pp. 186-205

  2. Searching for structures inside of the family of bounded derivatives which are not riemann integrable

    Taiwanese Journal of Mathematics, Vol. 22, Núm. 6, pp. 1427-1433

2017

  1. Bernstein-markov type inequalities and other interesting estimates for polynomials on circle sectors

    Mathematical Inequalities and Applications, Vol. 20, Núm. 1, pp. 285-300

  2. Equivalent norms in polynomial spaces and applications

    Journal of Mathematical Analysis and Applications, Vol. 445, Núm. 2, pp. 1200-1220

  3. On sequences not enjoying Schur's property

    Open Mathematics, Vol. 15, Núm. 1, pp. 233-237

  4. Polynomial inequalities on the π/4-circle sector

    Journal of Convex Analysis, Vol. 24, Núm. 3

2016

  1. Injective mappings in RR and lineability

    Bulletin of the Belgian Mathematical Society - Simon Stevin, Vol. 23, Núm. 4, pp. 609-623

  2. Sharp values for the constants in the polynomial Bohnenblust-Hille inequality

    Linear and Multilinear Algebra, Vol. 64, Núm. 9, pp. 1731-1749

2015

  1. On the polynomial Hardy–Littlewood inequality

    Archiv der Mathematik, Vol. 104, Núm. 3, pp. 259-270

  2. On the real polynomial Bohnenblust-Hille inequality

    Linear Algebra and Its Applications, Vol. 465, pp. 391-400

2014

  1. Convolution functions that are nowhere differentiable

    Journal of Mathematical Analysis and Applications, Vol. 413, Núm. 2, pp. 609-615

  2. When the identity theorem "seems" to fail

    American Mathematical Monthly, Vol. 121, Núm. 1, pp. 60-68